# SDR SWAA2023031314116

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8569Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36954
- Aircraft time: 16,146 hours, 7,999 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT L/H PANEL BRAKE ASSY. CRACKED - LOCATED AT STA 540 (P/N 143A5240-36)<[01] REMOVED AND REPLACED L/H FLOOR BOARD SUPPORT PER SRM 51-40-02.
